| Catalog Number |
786426 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the ureteral stent was being removed from the pigtail modulator after opening the package, breakage occurred with the stent.It was stated that the additionally, evident signs of crease were found at the stent tubing pigtail end.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Visual evaluation noted received 2 photo samples.First photo sample shows top view of stent broken into 2 separate pieces with one pigtail end missing.Second photo sample zooms in on breakage point on stent.Therefore, product does not meet specifications.Although an exact root cause could not be determined a potential root cause could be inappropriate package design.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "precautions: avoid improper handling of stent such as bending, kinking, tearing, etc.Misuse could damage the overall integrity of the stent.Care should be exercised when removing the stent from the inner polybag to eliminate tearing or fragmentation." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.